MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS26800
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the m300+ made a beep, rebooted a few times and then the patient was discharged on the central.The customer changed the battery, and are keeping the device in use.No report of customer injury or death was reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : device not returned for evaluation.
 
Additional Manufacturer Narrative
It was reported to draeger that the ics lost the signal from the m300 and discharged the patient.The ics logs provided were analyzed by draeger engineering and were found to be inconclusive considering the reported problem is reportedly with the m300.Without the m300 logs and additional information necessary to determine a root cause into the reported issue it is not fully understood why this issue occurred and we cannot confirm or deny what was reported to us.Several requests were made for the m300 logs along with the necessary information to conduct a complete investigation.Despite our best efforts, the customer would not allow access to the m300 and further information.This complaint is being closed and if in the future the m300 logs and the information become available a new complaint will be opened to investigate these new materials.
 
Event or Problem Description
The customer reported that the m300 plus made a beep, rebooted a few times and then the patient was discharged on the central.The customer changed the battery and are keeping the device in use.No report of patient injury or death was reported.

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19340974
Report Number1220063-2024-00058
Device Sequence Number8693399
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)190320(93)MS26800-36
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown